# SDR SCNA20161222363

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TE PANEL SUPPORT ROD WORN AT UPPER END OF ROD ASSY, AT OUTBD END OF LOWER TE PANEL 561AB. REMOVED AND REPLACED UPPER BOLT, NUT AND WASHERS FOR SUPPORT ROD ASSEMBLY ON PANEL 561AB.
